Alert archive / Alabama / Tornado Warnings in 2022

Tornado Warning 18, NWS Birmingham, AL

February 17, 2022Bibb County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Feb 17, 2022, 4:59 PM CST for Bibb County, Tuscaloosa County, Alabama. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 17, 2022, 4:59 PM CST (22:59 UTC)
Expired
Feb 17, 2022, 5:45 PM CST
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bibb County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 48 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 17, 5:10 PM CSTFUNNEL CLOUDEnglewood, ALSTORM SPOTTERS AND LAW ENFORCEMENT REPORTED FUNNEL CLOUD NEAR ENGLEWOOD ELEMENTARY SCHOOL.
Feb 17, 5:11 PM CSTHAIL 11 W Mcfarland Mall, ALREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 17, 1:46 PM CSTTornado WatchSPC6 hr
Feb 17, 3:57 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2022-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2022-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 585 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
585 m²/s²
0-3 km storm-relative helicity
637 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

191 
WFUS54 KBMX 172259
TORBMX
ALC007-125-172345-
/O.NEW.KBMX.TO.W.0018.220217T2259Z-220217T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
459 PM CST Thu Feb 17 2022

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southern Tuscaloosa County in west central Alabama...
  North central Bibb County in central Alabama...

* Until 545 PM CST.
    
* At 459 PM CST, a severe thunderstorm capable of producing a tornado
  was located 7 miles northwest of Moundville, or 12 miles southwest
  of Tuscaloosa, moving northeast at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Tuscaloosa, Northport, Holt, Lake View, Brookwood, Coaling, Vance,
  Woodstock, McFarland Mall, Tuscaloosa Amphitheater, Tuscaloosa
  Regional Airport, Lake Wildwood, Mercedes Benz Of Alabama, North
  Bibb, Tannehill Ironworks State Park, Abernant, Shelton State
  Community College, Bryant Denny Stadium, University Mall and
  Deerlick Creek Campgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3341 8725 3339 8723 3337 8723 3334 8718
      3332 8718 3332 8716 3331 8716 3331 8713
      3329 8712 3329 8709 3328 8707 3325 8706
      3325 8703 3318 8703 3301 8771 3302 8771
      3302 8783 3314 8784
TIME...MOT...LOC 2259Z 245DEG 60KT 3307 8771 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
3 follow-up statements
398 
WWUS54 KBMX 172308
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
508 PM CST Thu Feb 17 2022

ALC007-125-172345-
/O.CON.KBMX.TO.W.0018.000000T0000Z-220217T2345Z/
Tuscaloosa AL-Bibb AL-
508 PM CST Thu Feb 17 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR SOUTHERN
TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES...
    
At 508 PM CST, a severe thunderstorm capable of producing a tornado
was located over Shelton State Community College, or near Tuscaloosa,
moving northeast at 70 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Tuscaloosa, Northport, Holt, Lake View, Brookwood, Coaling, Vance,
Woodstock, Tannehill Ironworks State Park, Abernant, McFarland Mall,
Shelton State Community College, Tuscaloosa Amphitheater, Bryant
Denny Stadium, Tuscaloosa Regional Airport, Lake Wildwood, University
Mall, Deerlick Creek Campgrounds, Mercedes Benz Of Alabama and North
Bibb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3303 8765 3316 8773 3331 8746 3341 8725
      3339 8723 3337 8723 3334 8718 3332 8718
      3332 8716 3331 8716 3331 8713 3329 8712
      3329 8709 3328 8707 3325 8706 3325 8703
      3321 8703
TIME...MOT...LOC 2308Z 245DEG 60KT 3314 8754 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

40/Sizemore
609 
WWUS54 KBMX 172320
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
520 PM CST Thu Feb 17 2022

ALC007-125-172345-
/O.CON.KBMX.TO.W.0018.000000T0000Z-220217T2345Z/
Tuscaloosa AL-Bibb AL-
520 PM CST Thu Feb 17 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
SOUTHEASTERN TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES...
    
At 520 PM CST, a severe thunderstorm capable of producing a tornado
was located over Lake Wildwood, or 7 miles southeast of Holt, moving
northeast at 65 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Tuscaloosa, Holt, Lake View, Brookwood, Coaling, Vance, Woodstock,
Tannehill Ironworks State Park, Abernant, Lake Wildwood, University
Mall, Deerlick Creek Campgrounds, Mercedes Benz Of Alabama, North
Bibb, Cottondale, East Brookwood, Peterson, Green Pond, Caffee
Junction and Fleetwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3311 8748 3322 8755 3341 8725 3339 8723
      3337 8723 3334 8718 3332 8718 3332 8716
      3331 8716 3331 8713 3329 8712 3329 8709
      3328 8707 3325 8706 3325 8703 3321 8703
TIME...MOT...LOC 2320Z 244DEG 58KT 3319 8739 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

40/Sizemore
143 
WWUS54 KBMX 172330
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
530 PM CST Thu Feb 17 2022

ALC007-125-172345-
/O.CON.KBMX.TO.W.0018.000000T0000Z-220217T2345Z/
Tuscaloosa AL-Bibb AL-
530 PM CST Thu Feb 17 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR EAST
CENTRAL TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES...
    
At 530 PM CST, a severe thunderstorm capable of producing a tornado
was located over Abernant, or 15 miles southwest of Bessemer, moving
northeast at 70 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake View, Brookwood, Vance, Woodstock, Tannehill Ironworks State
Park, Abernant, Mercedes Benz Of Alabama, North Bibb, Bucksville,
East Brookwood, Green Pond, Caffee Junction and I 20 Rest Area Near
Tuscaloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3315 8730 3327 8738 3339 8723 3337 8723
      3334 8718 3332 8718 3332 8716 3331 8716
      3331 8713 3329 8712 3329 8709 3328 8707
      3325 8706 3325 8703 3321 8703
TIME...MOT...LOC 2330Z 245DEG 60KT 3326 8720 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

40/Sizemore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 17, 3:28 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Feb 17, 3:28 PM CST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
328 PM CST Thu Feb 17 2022

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0317 PM CST Thu Feb 17 2022/

Most intense convection starting to approach MS/AL state line.
Best mesoscale instability parameters remain back in MS, although
SBCAPE and MLCAPE have trended up the last couple hours in the
western counties of Alabama. Wind and shear fields remain
impressive, and any storms that can tap the limited instability
and sustain an enhanced updraft will certainly be tornado-
possible. Best overlap of instability and shear looks to from
Pickens and Tuscaloosa Counties southward. Will also be cautious
to not get caught by the "loss of peak heating" fallacy in this
situation -- strong warm and moist advection should be more than
sufficient to offset any lack of insolation as we transition to
sunset.

/61/

Previous short-term discussion:
/Updated at 1205 PM CST Thu Feb 17 2022/

Tonight.

The trough will move extend from near Chicago southwest to near
Dallas overnight while the associated surface cold front will move
southeast across the northern and western portion of the area.

Strong to severe storms will remain possible through the evening
as the heaviest activity moves east across the area ahead of a
strong cold front. The potential for strong to severe storms will
be decreasing with time overnight with damaging straight-line
winds remaining the primary concern. Winds will remain gusty from
the south, becoming northwest as the cold front moves southeast
across the area with speeds from 15-25 mph and gusts up to 45 mph.
Temperatures will fall behind the front with lows overnight
ranging from around 30 far northwest to the lower 50s far
southeast.

Friday.

The trough will move over the Ohio and Tennessee River Valley
Regions on Friday while the associated cold front will push
southeast of the state. Expansive surface high pressure from
South-Central Canada extending southwest into Texas will build
into the region from the northwest.

Expect gradual decreasing clouds as lingering showers across the
far southeast moves out of the area toward midday. Winds will be
out of the north 7-14 mph. High temperatures will range from the
mid 40s far north to around 60 far southeast.

05

.LONG TERM...
/Updated at 0150 PM CST Thu Feb 17 2022/

After a dry weekend, rain chances return for most periods through
at least mid week. Made minor changes to pops, but otherwise no
changes needed to the extended forecast.

14

Previous long-term discussion:
/Updated at 0338 AM CST Thu Feb 17 2022/

Saturday through Wednesday.

With the colder air mass in place, along with clearing skies and
calm winds, we'll likely see effective radiational cooling late
Friday night into Saturday morning. Therefore, morning low
temperatures on Saturday will likely start off in the mid to upper
20s across most of Central AL. A surface high pressure is expected
to move through the Midwest as low level ridging builds across the
Gulf Coast over the weekend under generally zonal flow aloft.
This will lead to mostly clear skies and a gradual warming trend
by early next week.

Our next weather system begins to take shape on Monday as an upper
level wave lifts through the Mexican Plateau and into the ArkLaTex.
The wave appears to gradually weaken Monday night into Tuesday,
overspreading rainfall across Central AL through the day on Monday.
A weak boundary sets up across the Gulf States through at least
Wednesday, which would lead to fairly persistent rain chance for an
extended period of time. Model guidance is showing anomalous PWATs
and vapor transport, so it's possible there could be several rounds
of heavy rain Monday through Wednesday. This could lead to some
flooding concerns as we head towards the middle part of next week,
so it's something to keep an eye on, but I'll wait until we see more
run to run consistency on where that boundary will set up before
adding any mention of flooding threats into the hazardous weather
outlook.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

Tough flying conditions will persist this afternoon and evening,
followed by improving conditions through the day on Friday.

A strong storm system will move across the area this afternoon
and tonight. Strong gradient winds will persist through this time
frame along with increasing chances for rain and thunderstorms
through the afternoon and tonight. Some storms may be severe.
Winds will shift out of the northwest behind the cold front as it
moves through tonight with decreasing rain chances behind the
front.

05

&&

.FIRE WEATHER...

Showers and thunderstorms will be exiting the southeast Friday
morning, with drier air returning to the area. Ceilings will
remain below 2kft through Friday morning. Afternoon RH values
will be in the 30 to 40 percent range by Saturday and Sunday.
Strong southerly winds will become northerly by Friday morning,
with surface speeds at 10 to 15 mph. 20ft winds will be 8 to 12
mph. Winds diminish Saturday and turn to the southeast by Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     35  47  25  57  27 / 100   0   0   0   0
Anniston    37  48  27  58  30 / 100   0   0   0   0
Birmingham  35  48  28  57  33 / 100   0   0   0   0
Tuscaloosa  36  49  28  59  34 / 100   0   0   0   0
Calera      37  49  31  59  35 / 100   0   0   0   0
Auburn      43  55  31  59  35 /  90  10   0   0   0
Montgomery  43  55  31  62  35 /  90  10   0   0   0
Troy        49  59  32  62  36 /  90  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until midnight CST tonight for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Feb 17, 3:47 AM CST, 13 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
347 AM CST Thu Feb 17 2022

ALZ011>015-017>050-181300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
347 AM CST Thu Feb 17 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe thunderstorms are possible across Central Alabama on
Thursday. The primary threats will be damaging winds up to 70 mph,
tornadoes, and hail, especially for locations generally west of
Interstate 65.

Outside any thunderstorm activity, gusty winds will persist through
much of the day on Thursday. Wind gusts of 30 to 45 MPH are
expected, with locally higher gusts possible, which could lead to
downed trees and powerlines.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
today and tonight.

In the hours before

Local storm report, Feb 17, 4:19 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     4 ESE BEAVERTON         33.91N 87.96W
02/17/2022                   LAMAR              AL   BROADCAST MEDIA

            BARN ROOF DAMAGED. POSSIBLE TORNADO.

&&

JD/02
Local storm report, Feb 17, 4:38 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TORNADO          4 SSW BOLEY SPRINGS     33.59N 87.55W
02/17/2022                   TUSCALOOSA         AL   OTHER FEDERAL

            PRONOUNCED TDS EVIDENT ON RADAR IN NORTHERN
            TUSCALOOSA COUNTY.

&&

JD/02
Local storm report, Feb 17, 4:42 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TORNADO          1 ESE BOLEY SPRINGS     33.63N 87.49W
02/17/2022                   FAYETTE            AL   TRAINED SPOTTER

            TREES IN ROADWAY AND STRUCTURAL DAMAGE
            REPORTED.

&&

JD/02
Special weather statement, Feb 17, 4:54 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
454 PM CST Thu Feb 17 2022

ALZ023-034-172345-
Bibb AL-Tuscaloosa AL-
454 PM CST Thu Feb 17 2022

...A strong thunderstorm will impact portions of southern Tuscaloosa
and northern Bibb Counties through 545 PM CST...

At 454 PM CST, Doppler radar was tracking a strong thunderstorm over
Knoxville, or 14 miles north of Eutaw, moving northeast at 70 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tuscaloosa, Northport, Holt, Lake View, Brookwood, Coaling, Vance,
Woodstock, West Blocton, McFarland Mall, Tuscaloosa Amphitheater,
Tuscaloosa Regional Airport, Lake Wildwood, Mercedes Benz Of Alabama,
North Bibb, Tannehill Ironworks State Park, Abernant, Shelton State
Community College, Bryant Denny Stadium and University Mall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

A Tornado Watch remains in effect until 800 PM CST for west central
Alabama. A Tornado Watch also remains in effect until 900 PM CST for
central Alabama.

&&

LAT...LON 3341 8725 3339 8723 3337 8723 3334 8718
      3332 8718 3330 8712 3329 8712 3329 8709
      3325 8706 3325 8703 3317 8703 3316 8698
      3301 8766 3302 8783 3310 8784
TIME...MOT...LOC 2254Z 245DEG 60KT 3303 8780

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:20 PM CSTTornado WarningBMXFayette, Lamar, Marion20 min
Feb 17, 3:30 PM CSTTornado WarningBMXPickens45 min
Feb 17, 3:59 PM CSTTornado WarningBMXTuscaloosa46 min
Feb 17, 4:07 PM CSTTornado WarningBMXFayette, Tuscaloosa, Walker42 min
Feb 17, 4:34 PM CSTTornado WarningBMXGreene, Sumter26 min
Feb 17, 4:38 PM CSTTornado WarningBMXJefferson, Walker40 min
Feb 17, 4:54 PM CSTSpecial Weather StatementBMXTuscaloosa51 min
Feb 17, 5:28 PM CSTAreal Flood AdvisoryBMXTuscaloosa3 hr
Feb 17, 5:28 PM CSTSevere Thunderstorm WarningBMXJefferson, Shelby47 min
Feb 17, 5:29 PM CSTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Lamar, Pickens, Tuscaloosa and 1 more6 hr
Feb 17, 5:39 PM CSTTornado WarningBMXJefferson, Shelby51 min
Feb 17, 5:55 PM CSTAreal Flood AdvisoryBMXJefferson6 hr

Nearby

Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.